Narrow Results Clear All
Search results for "Noncognitive Errors ("Slips & Lapses")"
- Government Resource
- Noncognitive Errors ("Slips & Lapses")
Tools/Toolkit > Fact Sheet/FAQs
Silver Spring, MD: US Food and Drug Administration; April 2014.
This fact sheet describes five ways patients can contribute to and ensure safe medication use, including speaking up about medical history, asking questions, and following directions on prescription labels. A question guide is also provided to help consumers become informed about their medications.
Shah-Mohammadi AR, Gaunt MJ. PA-PSRS Patient Saf Advis. September 2013;10:85-91.
Analyzing data submitted to the Pennsylvania Patient Safety Reporting System, this piece identifies incidents in which liquid oral medications were administered intravenously and recommends prevention strategies.
Agency for Healthcare Research and Quality. Research Activities. May 2013:1, 3-4.
This newsletter article describes the development of the Medications at Transitions and Clinical Handoffs (MATCH) toolkit and relates one hospital's experience implementing it.
Special or Theme Issue
FIRST Do No Harm. December 2012;1-8.
This newsletter issue highlights initiatives and tools developed to improve handoff communication in Massachusetts.
Codeine use in certain children after tonsillectomy and/or adenoidectomy may lead to rare, but life-threatening adverse events or death.
MedWatch Safety Alert. Silver Spring, MD: US Food and Drug Administration; August 15, 2012.
This announcement reveals risks associated with administering codeine after a common pediatric procedure.
Silver Spring, MD: US Food and Drug Administration; October 31, 2011.
This report outlines the complex nature of drug shortages and suggests strategies to augment the FDA's efforts to address them.
Food and Drug Administration (FDA) Patient Safety News. Show #60. February 2007.
This video segment shares recommendations for providers about safe prescribing of methadone for pain control, including heightened patient monitoring and encouraging patients to ask questions about how the drug will affect them.